# SDR R61A2021051800433

- Difficulty date: May 4, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 13,436 hours, 9,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17086131001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND GALLEY SUPPORT FOUND CORRODED UNDER CENTER FUSELAGE 3 SHEAR PANEL AT FR 88 AND RBL 9. REPLACED SHEAR PANEL PN 170-86131-001 IAW SRM 51-43-01
